Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 196, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 14, 2016, 12:49 PM CDT for 5 counties in Oklahoma. It was in force for 56 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2016, 12:49 PM CDT (17:49 UTC)
- Expired
- Jul 14, 2016, 1:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Cherokee County, OK, McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 44 km from the middle of the area, began a volume at 17:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 12:58 PM CDT | TSTM WND DMG | Coweta, OK | SEVERAL ROOFS OFF BARNS. FEW BARNS AND OUT BUILDINGS DESTROYED. WINDS ESTIMATED AROUND 100 MPH. |
| Jul 14, 1:00 PM CDT | TSTM WND DMG | Coweta, OK | STRONG THUNDERSTORM WIND DAMAGED THE ROOF OF THE COWETA SCHOOL...DAMAGED BUILDINGS...BLEW DOWN POWER LINES...AND SNAPPED LARGE TREE LIMBS. |
| Jul 14, 1:08 PM CDT | TSTM WND DMG | Porter, OK | STRONG THUNDERSTORM WIND DAMAGED ROOFS OF BUILDINGS...BLEW DOWN POWER LINES...SNAPPED LARGE TREE LIMBS...AND BLEW DOWN TENTS THAT WERE SETUP FOR THE PORTER PEACH FESTIVAL. |
| Jul 14, 1:10 PM CDT | TSTM WND DMG | Muskogee, OK | SIGNIFICANT WIND DAMAGE AT A SHOPPING CENTER IN MUSKOGEE. NUMEROUS PHOTOS SEEN ON SOCIAL MEDIA AND ON TELEVISION. TIME ESTIMATED VIA RADAR. |
| Jul 14, 1:10 PM CDT | TSTM WND GST 80 | Muskogee, OK | FOX 23 STORMTRACKER REPORT AT US-69. |
| Jul 14, 1:10 PM CDT | NON-TSTM WND GST 80 | Muskogee, OK | FOX 23 STORMTRACKER REPORT AT US-69. |
| Jul 14, 1:13 PM CDT | TSTM WND DMG | Wagoner, OK | POWER POLES DOWNED IN WAGONER. PHOTOS RECEIVED VIA SOCIAL MEDIA. TIME ESTIMATED. |
| Jul 14, 1:13 PM CDT | TSTM WND DMG | Wagoner, OK | TREE DAMAGE IN WAGONER. |
| Jul 14, 1:15 PM CDT | TSTM WND GST 90 | 2 E Tullahassee, OK | STORM SPOTTERS MEASURED 90 MPH THUNDERSTORM WIND GUSTS |
| Jul 14, 1:20 PM CDT | TSTM WND DMG | 4 Ne Muskogee, OK | TREES WERE BLOWN DOWN AT MUSKOGEE COUNTRY CLUB |
| Jul 14, 1:20 PM CDT | TSTM WND GST 68 | 4 Sw Porter, OK | MESONET STATION NEAR PORTER MEASURED 68 MPH THUNDERSTORM WIND GUSTS |
| Jul 14, 1:20 PM CDT | TSTM WND GST 80 | Haskell, OK | |
| Jul 14, 1:30 PM CDT | TSTM WND DMG | 1 N Sequoyah State Park, OK | NUMEROUS TREES WERE BLOWN DOWN AND BUILDINGS WERE DAMAGED AT THE PARK. CAMPGROUNDS AROUND FORT GIBSON LAKE HAD CONSIDERABLE TREE DAMAGE. |
| Jul 14, 1:30 PM CDT | TSTM WND DMG | 3 N Muskogee, OK | TRACTOR TRAILER BLOWN OVER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 11:38 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 5.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1508 J/kg
- Mixed-layer CIN
- -353 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 330 m²/s²
- 0-3 km storm-relative helicity
- 483 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
392
WUUS54 KTSA 141749
SVRTSA
OKC021-091-101-111-145-141845-
/O.NEW.KTSA.SV.W.0196.160714T1749Z-160714T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1249 PM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OKMULGEE COUNTY IN NORTHEASTERN OKLAHOMA...
NORTHERN MCINTOSH COUNTY IN SOUTHEASTERN OKLAHOMA...
NORTHWESTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
WAGONER COUNTY IN NORTHEASTERN OKLAHOMA...
MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 145 PM CDT
* AT 1248 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES WEST OF COWETA TO 2 MILES NORTHWEST OF BALD
HILL TO 4 MILES SOUTHWEST OF BEGGS...MOVING EAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. AT 1240 PM THE HECTORVILLE MESONET
STATION REPORTED A 66 MPH WIND GUST.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
BROKEN ARROW... MUSKOGEE...
OKMULGEE... WAGONER...
COWETA... FORT GIBSON...
CHECOTAH... HASKELL...
MORRIS... BEGGS...
OKAY... HULBERT...
PORTER... SCHULTER...
OKTAHA... BRAGGS...
TAFT... BOYNTON...
GRAYSON... COUNCIL HILL...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 243 AND
259.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3586 9578 3608 9574 3607 9508 3553 9519
3541 9587 3571 9619
TIME...MOT...LOC 1748Z 286DEG 48KT 3595 9573 3576 9586 3570 9614
HAIL...1.00IN
WIND...70MPH
$$
LACY2 follow-up statements
062
WWUS54 KTSA 141801
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
101 PM CDT THU JUL 14 2016
OKC021-091-101-111-145-141845-
/O.CON.KTSA.SV.W.0196.000000T0000Z-160714T1845Z/
OKMULGEE OK-MCINTOSH OK-CHEROKEE OK-WAGONER OK-MUSKOGEE OK-
101 PM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR OKMULGEE...NORTHERN MCINTOSH...NORTHWESTERN CHEROKEE...WAGONER
AND MUSKOGEE COUNTIES...
AT 100 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF INOLA TO 4 MILES SOUTHEAST OF COWETA
TO NEAR MORRIS...MOVING EAST AT 65 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
BROKEN ARROW... MUSKOGEE...
OKMULGEE... WAGONER...
COWETA... FORT GIBSON...
CHECOTAH... HASKELL...
MORRIS... BEGGS...
OKAY... HULBERT...
PORTER... SCHULTER...
OKTAHA... BRAGGS...
TAFT... BOYNTON...
GRAYSON... COUNCIL HILL...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 243 AND
259.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THESE STORMS HAVE THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3586 9578 3608 9574 3607 9508 3553 9519
3541 9587 3571 9619
TIME...MOT...LOC 1800Z 263DEG 55KT 3608 9553 3592 9559 3563 9586
HAIL...1.00IN
WIND...80MPH
$$
LACY004
WWUS54 KTSA 141810
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
110 PM CDT THU JUL 14 2016
OKC021-091-101-111-145-141845-
/O.CON.KTSA.SV.W.0196.000000T0000Z-160714T1845Z/
OKMULGEE OK-MCINTOSH OK-CHEROKEE OK-WAGONER OK-MUSKOGEE OK-
110 PM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR OKMULGEE...NORTHERN MCINTOSH...NORTHWESTERN CHEROKEE...WAGONER
AND MUSKOGEE COUNTIES...
AT 109 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF INOLA TO 2 MILES NORTHEAST OF
PORTER TO 5 MILES EAST OF MORRIS...MOVING EAST AT 50 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...90 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...YOU ARE IN A LIFE-THREATENING SITUATION. FLYING DEBRIS MAY
BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES
WILL BE HEAVILY DAMAGED OR DESTROYED. HOMES AND BUSINESSES
WILL HAVE SUBSTANTIAL ROOF AND WINDOW DAMAGE. EXPECT
EXTENSIVE TREE DAMAGE AND POWER OUTAGES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
BROKEN ARROW... MUSKOGEE...
OKMULGEE... WAGONER...
COWETA... FORT GIBSON...
CHECOTAH... HASKELL...
MORRIS... BEGGS...
OKAY... HULBERT...
PORTER... SCHULTER...
OKTAHA... BRAGGS...
TAFT... BOYNTON...
GRAYSON... COUNCIL HILL...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 243 AND
259.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THESE STORMS HAVE THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.
THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE
POTENTIALLY PRODUCING WIDESPREAD WIND DAMAGE ACROSS WAGONER AND
MUSKOGEE COUNTIES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3586 9578 3608 9574 3607 9508 3553 9519
3541 9587 3571 9619
TIME...MOT...LOC 1809Z 285DEG 44KT 3606 9544 3590 9550 3561 9577
HAIL...1.00IN
WIND...90MPH
$$
LACYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 10:49 AM CDT, 2 hours earlier.
Area forecast discussion, Jul 14, 10:49 AM CDT, 2 hours before
Area Forecast Discussion National Weather Service Tulsa OK 1049 AM CDT THU JUL 14 2016 ...UPDATE... .DISCUSSION... Earlier update increased precip chances for most locations based on organizing MCS and likelihood it will be persist eastward. Instability has recovered substantially in wake of the early morning convection and expectations are that severe weather potential will increase through the day as the ongoing storms become nearer sfc based. Prior to the convection temps are on track and any later update would be to cool temps once the convection influences an area. && .PRELIMINARY POINT TEMPS/POPS... TUL 95 70 89 72 / 90 80 40 30 FSM 94 72 90 73 / 80 70 40 30 MLC 95 72 91 73 / 70 60 40 30 BVO 92 67 88 69 / 90 80 30 30 FYV 90 68 86 67 / 80 80 40 30 BYV 90 68 86 67 / 80 80 40 30 MKO 94 71 90 72 / 90 80 40 30 MIO 91 68 88 70 / 90 70 30 30 F10 95 71 91 73 / 80 70 40 30 HHW 96 74 95 73 / 50 30 30 20 && .TSA Watches/Warnings/Advisories... OK...None. AR...None. && SHORT TERM...07
Hazardous weather outlook, Jul 14, 8:09 AM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 809 AM CDT THU JUL 14 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 809 AM CDT THU JUL 14 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...MAINLY NORTH OF INTERSTATE 40. ONSET...BEFORE NOON...INCREASING DURING AFTERNOON. FLASH FLOOD. RISK...ELEVATED. AREA...ALONG AND NORTH OF INTERSTATE 40. ONSET...THIS AFTERNOON. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...THIS AFTERNOON. AREA AT GREATEST RISK...NORTH OF INTERSTATE 40 IN EASTERN OKLAHOMA. DANGEROUS HEAT. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WEST-CENTRAL ARKANSAS. ONSET...THIS AFTERNOON. DISCUSSION... THUNDERSTORMS CONTINUE TO INCREASE ACROSS SOUTHERN KANSAS AND NORTH CENTRAL OKLAHOMA THIS MORNING...AND THEY ARE EXPECTED TO SPREAD EASTWARD DURING THE MORNING INTO AFTERNOON HOURS. ADDITIONAL THUNDERSTORMS MAY ALSO DEVELOP EASTWARD ACROSS NORTHEAST OKLAHOMA AHEAD OF THE GROWING THUNDERSTORM COMPLEX. EVENTUALLY STORMS ARE LIKELY TO CONSOLIDATE INTO ONE OR TWO LARGE STORM COMPLEXES...AND SPREAD EAST AND SOUTH THIS AFTERNOON AND EVENING. CONDITIONS DO APPEAR FAVORABLE FOR DAMAGING WIND POTENTIAL WITH ANY THUNDERSTORMS...AND THE WIND POTENTIAL WILL INCREASE FURTHER AS STORMS CONSOLIDATE. SEVERAL DATA SOURCES INDICATE LOCALIZED INTENSE WIND GUSTS...POSSIBLY NEAR 80 MPH WINDS... ARE POSSIBLE WITH THE STRONGEST STORMS. AREAS OF HEAVY RAIN WILL ALSO DEVELOP AS THE STORMS INCREASE IN COVERAGE AND GRADUALLY CONSOLIDATE INTO A LARGER COMPLEX. WHILE MANY LOCATIONS REMAIN VERY DRY...THE INTENSE RAINFALL RATES MAY PRODUCE LOCALIZED FLASH FLOODING. FINALLY...HEAT WILL ALSO BE A CONCERN THIS AFTERNOON IN AREAS THAT ARE NOT AFFECTED BY THUNDERSTORMS. HEAT INDEX VALUES APPROACHING 105 DEGREES MAY DEVELOP ACROSS PORTIONS OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY THROUGH WEDNESDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORM CHANCES CONTINUE INTO SATURDAY AS THE FRONTAL BOUNDARY STALLS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SOME OF THE STORMS COULD BE STRONG TO SEVERE ON FRIDAY WITH STRONG WIND GUSTS THE MAIN CONCERN. HOT AND DRY CONDITIONS WILL RETURN ON SUNDAY AND CONTINUE INTO THE MIDDLE OF NEXT WEEK. WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jul 14, 11:33 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1133 AM CDT THU JUL 14 2016
OKZ056>058-061-063-141730-
ROGERS OK-CRAIG OK-NOWATA OK-DELAWARE OK-OTTAWA OK-
1133 AM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROGERS...OTTAWA...
SOUTHEASTERN NOWATA...NORTHWESTERN DELAWARE AND CRAIG COUNTIES UNTIL
1230 PM CDT...
AT 1132 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF ALTAMONT TO 7 MILES SOUTHWEST OF
CHETOPA TO 6 MILES NORTHEAST OF NEW ALLUWE. MOVEMENT WAS EAST AT 20
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. THE
STRONG WIND GUSTS MAY OCCUR WELL AHEAD OF THE STORMS ALONG THE
PRECEDING OUTFLOW BOUNDARY.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MIAMI... VINITA...
GROVE... COMMERCE...
CHELSEA... FAIRLAND...
AFTON... QUAPAW...
WELCH... BERNICE...
KETCHUM... BLUEJACKET...
WYANDOTTE... BIG CABIN...
TREECE... NEW ALLUWE...
PICHER... WHITE OAK...
NARCISSA... BERNICE STATE PARK...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 274 AND 324.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3700 9462 3668 9462 3650 9499 3651 9501
3652 9563 3700 9537
TIME...MOT...LOC 1632Z 292DEG 17KT 3726 9527 3698 9521 3670 9544
LACYSpecial weather statement, Jul 14, 12:07 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1207 PM CDT THU JUL 14 2016
OKZ064>066-141730-
OKFUSKEE OK-CREEK OK-OKMULGEE OK-
1207 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR OKFUSKEE...OKMULGEE AND
SOUTHWESTERN CREEK COUNTIES UNTIL 1230 PM CDT...
AT 1206 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHWEST OF SLICK TO 2 MILES EAST OF PRAGUE.
MOVEMENT WAS EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKMULGEE... BRISTOW...
OKEMAH... OKFUSKEE...
HENRYETTA... MORRIS...
BEGGS... BOLEY...
WELEETKA... DEWAR...
SCHULTER... DEPEW...
PADEN... BEARDEN...
SLICK... CASTLE...
CLEARVIEW... WELTY...
PRESTON... PHAROAH...
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 212 AND 239.
INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 192.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHEASTERN...SOUTHEASTERN AND EAST CENTRAL OKLAHOMA.
LAT...LON 3580 9662 3586 9660 3585 9577 3582 9577
3538 9597 3537 9598 3534 9598 3530 9600
3529 9644 3546 9645 3546 9647 3543 9650
3545 9655 3544 9657 3541 9654 3539 9654
3541 9658 3540 9660 3540 9662
TIME...MOT...LOC 1706Z 281DEG 36KT 3574 9631 3548 9664
LACYSpecial weather statement, Jul 14, 12:24 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1224 PM CDT THU JUL 14 2016
OKZ061-062-067-068-141830-
ROGERS OK-WAGONER OK-CHEROKEE OK-MAYES OK-
1224 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR MAYES...ROGERS...NORTH CENTRAL
CHEROKEE AND NORTHWESTERN WAGONER COUNTIES UNTIL 130 PM CDT...
AT 1223 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF OOLOGAH TO NEAR CATOOSA. MOVEMENT WAS
EAST AT 50 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
CLAREMORE... PRYOR...
OWASSO... PRYOR CREEK...
CATOOSA... VERDIGRIS...
CHOUTEAU... INOLA...
LOCUST GROVE... SALINA...
OOLOGAH... LANGLEY...
ADAIR... SPAVINAW...
FOYIL... DISNEY...
PENSACOLA... HOOT OWL...
PEGGS... TIAWAH...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 234 AND 272.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHEASTERN AND EAST CENTRAL OKLAHOMA.
LAT...LON 3651 9501 3616 9501 3616 9500 3607 9500
3609 9576 3616 9576 3616 9579 3639 9581
3640 9579 3642 9579 3642 9581 3649 9581
TIME...MOT...LOC 1723Z 267DEG 44KT 3644 9575 3617 9572
LACYSpecial weather statement, Jul 14, 12:34 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1234 PM CDT THU JUL 14 2016
OKZ064>066-141830-
OKFUSKEE OK-CREEK OK-OKMULGEE OK-
1234 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR OKFUSKEE...OKMULGEE AND
SOUTHWESTERN CREEK COUNTIES UNTIL 130 PM CDT...
AT 1233 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF MOUNDS TO 4 MILES SOUTHEAST OF
WELTY TO 6 MILES NORTHEAST OF LITTLE. MOVEMENT WAS EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKMULGEE... BRISTOW...
OKEMAH... OKFUSKEE...
HENRYETTA... MORRIS...
BEGGS... BOLEY...
WELEETKA... DEWAR...
SCHULTER... DEPEW...
PADEN... GRAYSON...
BEARDEN... SLICK...
CASTLE... CLEARVIEW...
WELTY... PRESTON...
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 212 AND 241.
INTERSTATE 44 BETWEEN MILE MARKERS 185 AND 193.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHEASTERN...SOUTHEASTERN AND EAST CENTRAL OKLAHOMA.
LAT...LON 3565 9662 3586 9647 3586 9627 3567 9572
3538 9595 3537 9598 3534 9598 3529 9603
3529 9635 3533 9644 3546 9645 3546 9647
3543 9650 3543 9652 3545 9655 3544 9657
3541 9654 3539 9654 3542 9663
TIME...MOT...LOC 1733Z 285DEG 17KT 3583 9614 3558 9634 3540 9658
LACYLocal storm report, Jul 14, 12:44 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1244 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM TSTM WND DMG SE TULSA 36.13N 95.92W
07/14/2016 TULSA OK TRAINED SPOTTER
SMALL TREES SNAPPED ON THE SE SIDE OF TULSA.
&&
AEJLocal storm report, Jul 14, 12:49 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1249 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND GST 4 W HECTORVILLE 35.84N 96.00W
07/14/2016 E66 MPH OKMULGEE OK MESONET
&&
AEJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 10:36 PM CDT | Special Weather Statement | TSA | Kay | 39 min |
| Jul 14, 12:44 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 61 min |
| Jul 14, 12:59 AM CDT | Special Weather Statement | TSA | Tulsa | 46 min |
| Jul 14, 1:28 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 32 min |
| Jul 14, 1:34 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 41 min |
| Jul 14, 1:49 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 26 min |
| Jul 14, 2:11 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 49 min |
| Jul 14, 2:40 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 50 min |
| Jul 14, 3:21 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore | 54 min |
| Jul 14, 3:32 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 43 min |
| Jul 14, 4:16 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 59 min |
| Jul 14, 10:53 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 52 min |
| Jul 14, 11:01 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 59 min |
| Jul 14, 11:06 AM CDT | Special Weather Statement | TSA | Craig, Nowata, Rogers, Washington | 54 min |
| Jul 14, 11:13 AM CDT | Special Weather Statement | TSA | Creek, Tulsa | 62 min |
| Jul 14, 11:22 AM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 38 min |
| Jul 14, 11:33 AM CDT | Special Weather Statement | TSA | Craig, Ottawa | 57 min |
| Jul 14, 11:48 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Pawnee, Tulsa, Washington | 57 min |
| Jul 14, 12:03 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee, Tulsa | 42 min |
| Jul 14, 12:07 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 23 min |
| Jul 14, 12:19 PM CDT | Tornado Warning | TSA | Creek, Tulsa | 6 min |
| Jul 14, 12:24 PM CDT | Special Weather Statement | TSA | Mayes, Rogers | 66 min |
| Jul 14, 12:31 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 59 min |
| Jul 14, 12:34 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 56 min |
| Jul 14, 12:40 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 3 hr |
| Jul 14, 12:53 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 67 min |
| Jul 14, 12:56 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 34 min |
| Jul 14, 1:18 PM CDT | Areal Flood Advisory | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Rogers and 2 more | 3 hr |
| Jul 14, 1:20 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 5 more | 55 min |
| Jul 14, 1:32 PM CDT | Special Weather Statement | TSA | Pittsburg | 28 min |
| Jul 14, 1:41 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 49 min |
| Jul 14, 1:42 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Haskell, Sequoyah | 3 hr |
| Jul 14, 1:47 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more | 3 hr |
| Jul 14, 2:00 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more | 60 min |
| Jul 14, 2:21 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 54 min |
| Jul 14, 2:30 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 60 min |
| Jul 14, 2:46 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 59 min |
| Jul 14, 3:02 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 58 min |
| Jul 14, 3:37 PM CDT | Special Weather Statement | TSA | Choctaw | 68 min |
| Jul 14, 3:51 PM CDT | Special Weather Statement | TSA | LeFlore, Pushmataha | 54 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.